# SDR UPS00233837

- Difficulty date: September 25, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- Aircraft time: 48,329 hours, 35,956 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION EVIDENT IN NR 1 PYLON, ENG FWD MOUNT FITTING HOLES.  REPAIR CARRIED OUT IAW UPS EO B727-5440-11592.
